MAUDE Adverse Event Report: KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS

KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Model Number LA-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dehydration (1807); Unspecified Kidney or Urinary Problem (4503); Swelling/ Edema (4577)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records (dhr) of the device concerned was reviewed.The production lot, to which the device concerned belongs, passed all in-process inspections test.No nonconformity or abnormality in the manufacturing processes of the device concerned was found.Our view the facility has not reported any defects and malfunction in the product, and we determine that it is due to the patient's condition and usage.However, since health hazards to patients have occurred, and the causal relationship between health hazards and the product cannot be completely ruled out, we will submit mdr (30 days).
 
Event or Problem Description
On (b)(6) 2020, patient received treatment with liposorberla-15 system.The treatment was completed.At 4:00pm the patient was admitted to the hospital for anasarca with worsening aki exacerbated by dehydration in the setting of elevated cyclosporine levels.The site noted that the sae is possibly related to the treatment and that the device did not malfunction.On 11/23/2020, the site reported the sae, classified the adverse event as serious, and noted that the patient was still hospitalized.On 11/30/2020 user facility reported la-15 system lot and serial numbers.They reported that the adverse event has ended on (b)(6) 2020 and that the patient would be continuing treatment with the liposorber system.User facility reported actions taken to treat adverse event as the following medications; cyclosporine held, fluconazole held, lasix oral and iv, and 25% albumin.

Brand Name
LIPOSORBER LA-15 SYSTEM
Common Device Name
APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18
nakanoshima
kita-ku, osaka 23082 88
JA  2308288
MDR Report Key11044208
Report Number3002808904-2020-00021
Device Sequence Number16415819
Product Code PBN
UDI-Device Identifier14993478010110
UDI-Public14993478010110
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P910018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Model NumberLA-15
Device Catalogue Number101785
Device Lot NumberLAP1547-A0870,A0871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age16 YR
Patient Weight67